# SDR SWAA2021072744369

- Difficulty date: April 23, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE FLOOR PANEL TRANSITION STRIP AT LBL 6; WL 166; STA 887 HAS CORROSION ON UPPER SURFACE; MARKED. / EVALUATED AND REPLACED AFT CARGO FLOOR STRUCTURE FLOOR PNL TRANSITION STRIP AT LBL6 AND WL166 STA 887 IAW BOEING DWG 147A7500; THERE WAS NO ALLOWABLE LIMITS IN SRM PART WAS OUT OF LIMITS A-TAG#WN0780 P/N 146A9401-4
